Follow
Jiang Zeng
Jiang Zeng
Verified email at math.univ-lyon1.fr - Homepage
Title
Cited by
Cited by
Year
New Euler–Mahonian statistics on permutations and words
RJ Clarke, E Steingrımsson, J Zeng
Advances in Applied Mathematics 18 (3), 237-270, 1997
1131997
The q-tangent and q-secant numbers via continued fractions
H Shin, J Zeng
European Journal of Combinatorics 31 (7), 1689-1705, 2010
952010
Distribution of crossings, nestings and alignments of two edges in matchings and partitions
A Kasraoui, J Zeng
Electron. J. Combin. 13 (2006), no. 1, Research Paper 33, 12 pp., 2006
902006
The symmetric and unimodal expansion of Eulerian polynomials via continued fractions
H Shin, J Zeng
European Journal of Combinatorics 33 (2), 111-127, 2012
652012
The γ-positivity of basic Eulerian polynomials via group actions
Z Lin, J Zeng
Journal of Combinatorial Theory, Series A 135, 112-129, 2015
582015
Two truncated identities of Gauss
VJW Guo, J Zeng
Journal of Combinatorial Theory, Series A 120 (3), 700-707, 2013
582013
Combinatorial interpretations of the Jacobi-Stirling numbers
Y Gelineau, J Zeng
arXiv preprint arXiv:0905.2899, 2009
582009
On a q-sequence that generalizes the median Genocchi numbers
GN Han, J Zeng
Ann. Sci. Math. Québec 23 (1), 63-72, 1999
511999
Weighted derangements and the linearization coefficients of orthogonal Sheffer polynomials
J Zeng
Proceedings of the London Mathematical Society 3 (1), 1-22, 1992
511992
Some congruences involving central q-binomial coefficients
VJW Guo, J Zeng
Advances in Applied Mathematics 45 (3), 303-316, 2010
462010
Proof of some conjectures of Z.-W. Sun on congruences for Apéry polynomials
VJW Guo, J Zeng
Journal of Number Theory 132 (8), 1731-1740, 2012
442012
Generalizations of Cauchy's determinant and Schur's Pfaffian
M Ishikawa, S Okada, H Tagawa, J Zeng
Advances in Applied Mathematics 36 (3), 251-287, 2006
432006
Factors of alternating sums of products of binomial and q-binomial coefficients
VJW Guo, F Jouhet, J Zeng
arXiv preprint math/0511635, 2005
412005
Further results on the Euler and Genocchi numbers
D Dumont, J Zeng
Aequationes mathematicae 47, 31-42, 1994
401994
Some q-analogues of supercongruences of Rodriguez-Villegas
VJW Guo, J Zeng
Journal of Number Theory 145, 301-316, 2014
392014
The Eulerian distribution on involutions is indeed unimodal
VJW Guo, J Zeng
Journal of Combinatorial Theory, Series A 113 (6), 1061-1071, 2006
392006
Some arithmetic properties of the q-Euler numbers and q-Salié numbers
VJW Guo, J Zeng
European Journal of Combinatorics 27 (6), 884-895, 2006
382006
The q-Stirling numbers, continued fractions and the q-Charlier and q-Laguerre polynomials
J Zeng
Journal of computational and applied mathematics 57 (3), 413-424, 1995
381995
Symmetric unimodal expansions of excedances in colored permutations
H Shin, J Zeng
European Journal of Combinatorics 52, 174-196, 2016
372016
A combinatorial interpretation of the Seidel generation ofq-derangement numbers
RJ Clarke, GN Han, J Zeng
Annals of combinatorics 1, 313-327, 1997
361997
The system can't perform the operation now. Try again later.
Articles 1–20